Undecidability in number theory

Author: 

Koenigsmann, J

Publication Date: 

2014

Journal: 

MODEL THEORY IN ALGEBRA, ANALYSIS AND ARITHMETIC

Last Updated: 

2019-06-09T14:59:28.43+01:00

Volume: 

2111

page: 

159-195

abstract: 

These lecture notes cover classical undecidability results in number theory,
Hilbert's 10th problem and recent developments around it, also for rings other
than the integers. It also contains a sketch of the authors result that the
integers are universally definable in the rationals.

Symplectic id: 

420697

Download URL: 

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article